| Model Number |
2107-81 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have not yet received the complaint sample for evaluation.Hence, we cannot conclusively determine the root cause of the reported incident.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.There was no patient involvement.The malfunction was detected during pre-use check.
Event or Problem Description
During pre-check, when the user inflated the balloon of the lemaitre aortic occlusion catheter with liquid, he observed a leakage from the balloon.